| Catalog Number |
DYND43075 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility the "pilot balloon would not remain inflated".Per the facility "the patient was on the ventilator" and the balloon was inflated with "cuff manometer and intellicuff secondary".Per the facility there was no serious injury related to the reported event and the patient was reintubated.The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility the "pilot balloon would not remain inflated.".